# SDR ZZDA2010616

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SUPPORT, STA 1178, LONG L16R TO L17R, CRACKED.  ACCOMPLISHED LONGERON SUPPORT REPLACEMENT PER B717 SRM 51-41-05 AND BOEING DWG SR95530005.
